Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 100, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 18, 2021, 5:43 PM MST for Maricopa County, Arizona. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2021, 5:43 PM MST (00:43 UTC)
- Expired
- Aug 18, 2021, 6:15 PM MST
- In force
- 32 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 66 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
514 WUUS55 KPSR 190043 SVRPSR AZC013-190130- /O.NEW.KPSR.SV.W.0100.210819T0043Z-210819T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Phoenix AZ 543 PM MST Wed Aug 18 2021 The National Weather Service in Phoenix has issued a * Severe Thunderstorm Warning for... Maricopa County in south central Arizona... * Until 630 PM MST. * At 543 PM MST, a severe thunderstorm was located near Deer Valley Airport, or 9 miles south of New River, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Phoenix, Scottsdale, New River, Cave Creek, Carefree, Deer Valley Airport, Desert Mountain and Anthem. This includes the following highways... AZ Interstate 17 between mile markers 217 and 229. AZ Route 74 between mile markers 26 and 30. AZ Route 303 between mile markers 133 and 139. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3367 11209 3378 11224 3399 11205 3384 11180 TIME...MOT...LOC 0043Z 222DEG 21KT 3378 11210 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CK
2 follow-up statements
098 WWUS55 KPSR 190059 SVSPSR Severe Weather Statement National Weather Service Phoenix AZ 559 PM MST Wed Aug 18 2021 AZC013-190130- /O.CON.KPSR.SV.W.0100.000000T0000Z-210819T0130Z/ Maricopa AZ- 559 PM MST Wed Aug 18 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR MARICOPA COUNTY... At 559 PM MST, a severe thunderstorm was located near Cave Creek, or 7 miles southeast of New River, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Scottsdale, New River, Cave Creek, Carefree and Desert Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3370 11210 3386 11214 3399 11205 3384 11180 TIME...MOT...LOC 0059Z 222DEG 21KT 3384 11204 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CK
716
WWUS55 KPSR 190115
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
615 PM MST Wed Aug 18 2021
AZC013-190125-
/O.CAN.KPSR.SV.W.0100.000000T0000Z-210819T0130Z/
Maricopa AZ-
615 PM MST Wed Aug 18 2021
...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3370 11210 3386 11214 3399 11205 3384 11180
TIME...MOT...LOC 0113Z 222DEG 21KT 3390 11198
$$
CKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:04 PM MST, 39 minutes earlier.
Area forecast discussion, Aug 18, 5:04 PM MST, 39 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
504 PM MST Wed Aug 18 2021
.UPDATE...
Updated Aviation Discussion.
&&
.SYNOPSIS...
Shower and thunderstorm chances will persist today across south-
central Arizona with heavy rainfall the primary threat. However, a
major shift in the weather pattern will bring substantially drier
air into the region starting Thursday. This will result in little
to no chance of storms through at least early next week.
Temperatures will slowly warm back to near normal levels over the
weekend.
&&
.DISCUSSION...
Water vapor imagery shows a deep upper level low over the Great
Basin, which continues to slowly move to the southeast. Meanwhile,
a weak upper level low is moving northwards into southern Arizona.
Analysis of upper level wind fields reveals diffluence over the
forecast area with the left exit region of one upper level jet
overlaid with the right entrance region to another. The result is
significant upper level diffluence for ascent. Another important
feature of the incoming trough is that it is anomalously cool for
this time of year, which is allowing for enhanced midlevel lapse
rates. This, in combination with decent wind shear and still deep
water vapor content, is allowing for robust convective activity
over the eastern CWA this afternoon.
At this time, MLCAPE of 1000-2500 J are noted for much of south-
central Arizona, with effective bulk shear of 15-25 kts, which is
sufficient for organized storms. DCAPE is rather limited due to a
nearly saturated lower atmosphere, mostly limiting the wind
threat outside of any wet microbursts that might occur. CAPE
values are more than sufficient to support at least isolated
severe hail in the stronger cells. With all of that said, flash
flooding will continue to be the greatest threat due to a number
of factors. LCLs are very low, near 850 hPa, as a result of small
dew point depressions. Additionally, these storms are associated
with a deep warm cloud layer, resulting in very efficient warm
rain precipitation processes. Lastly, there is a tendency for
backbuilding storms due to the wind profile. The only negative is
the relatively quick storm motions. Taken together, the flash
flood threat will remain elevated. The Flash Flood Watch remains
in effect to cover this threat. CAMs are in good agreement that
widely scattered thunderstorms will continue through the afternoon
and into the early evening hours, with the greatest activity
north and east of Phoenix.
By this evening drier air will begin to move in and the favorable
upper level configuration will move east. Upper level subsidence
will replace the current ascent and begin warming the atmospheric
column, ending any threat of showers by around sundown. Very
little change in ensemble output from Thursday through the weekend
can be seen from previous model iterations. The rapid drying
trend becomes pronounced Thursday with 500-850mb mixing ratios
falling below 8 g/kg. Diurnal mechanical mixing will steadily
erode boundary layer moisture while anti-cyclonic midtropospheric
warming allows 500 mb temperatures to warm to at least -4C. This
combination will essentially preclude any deep convection within
the forecast area (much less the entire state of Arizona), and NBM
POPs have finally fallen appropriately into the lower single
digits. Not surprisingly, temperatures will warm with this drying
trend though the nearby presence of the Great Basin trough will
keep heights and temperatures in check only returning closer to
normal by the first part of next week (100F- 105F at lower
elevations around the Phoenix area, and potentially 105F-110F in
the Yuma/El Centro areas). In fact, the NBM shows no more than a
15% chance of hitting 100F through Saturday at Phoenix.
During the first half of next week, uncertainty still exists in
relation to how subtropical ridging over the southeast and southern
plains retrogrades back into the SW Conus. Fewer NAEFS members hold
deeper troughing through the Great Basin, but a majority also do not
portray a particularly convectively favorable outcome. While the
specifics obviously remain murky, the breadth and elongated
orientation of the ridge axis may displace easterly waves well south
and east of the forecast area while only encouraging thunderstorm
development/maintenance over higher terrain locations. Regardless,
there is still nothing in the ensemble spectrum that suggests a
return to heightened thunderstorm activity throughout the forecast
area for the next 7-10 days.
&&
.AVIATION...Updated at 0004Z
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Thunderstorms are ongoing over the Greater Phoenix area and will
continue to affect the TAF sites with erratic winds and suddenly
lower ceilings and visibilities through 02Z. Ceilings in the
showers could be down to 3kft AGL and visibilities of 1-3SM.
Anticipate storms to dissipate over the Valley floor by about 03Z
(lingering over higher terrain to the east). Look for a clearing
trend as well. Apart from thunderstorm outflows, east and
northeast winds are expected to prevail tonight and through the
morning before southerly then south- southwesterly in the
afternoon.
Southeast California/Southwest Arizona including KIPL and KBLH:
Breezy conditions will be the primary impact through the TAF
period. At KIPL, westerly winds with gusts to near 25 kts can be
expected this evening before weakening after midnight. S-SW winds
are expected at KBLH through Thursday with gusts of 25-30 kts this
evening followed by considerable weakening after midnight.
Southerly breeziness resumes in the afternoon. No significant
cloudiness except for some scattered cumulus this evening.
&&
.FIRE WEATHER...
Friday through Tuesday:
Unusually dry conditions will dominate all districts through the
weekend with almost no chance of thunderstorms or wetting rains.
Chances only increase marginally over eastern districts during the
first part of next week. Temperatures should rebound into a near
normal range over the weekend. Minimum afternoon humidity levels
will generally range between 20-40% Friday, then likely fall closer
to a 10-30% range over the weekend and early next week. Overnight
recovery will be good to excellent in a 40-80% range. Winds should
be relatively light with an afternoon upslope component and
overnight drainage common. Some enhanced afternoon and evening gusts
will be possible at times in western districts.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 8 PM MST this evening for AZZ537-540>558-
560>563.
CA...None.
&&
DISCUSSION...Hodges/18
AVIATION...AJ/Sawtelle
FIRE WEATHER...18In the hours before
Special weather statement, Aug 18, 4:39 PM MST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
439 PM MST Wed Aug 18 2021
AZZ540-543-548-550-551-553-554-559-190030-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Buckeye/Avondale AZ-Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Central Phoenix AZ-
West Pinal County AZ-
439 PM MST Wed Aug 18 2021
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 530 PM MST...
At 438 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles north of Maricopa, or 11 miles west of Sun Lakes, moving north
at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Chandler, Tempe, Maricopa, South Mountain Park, Arizona
Mills Mall, Estrella Sailport, South Phoenix, Chandler Fashion Center
Mall, Guadalupe and Firebird Lake.
This includes the following highways...
AZ Interstate 10 between mile markers 155 and 169.
US Highway 60 between mile markers 173 and 178.
AZ Route 87 between mile markers 170 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3302 11198 3309 11226 3343 11211 3338 11183
TIME...MOT...LOC 2338Z 200DEG 19KT 3318 11206
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CKLocal storm report, Aug 18, 5:14 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
514 PM MST WED AUG 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD 4 NNW PARADISE VALLEY 33.58N 111.97W
08/18/2021 MARICOPA AZ COUNTY OFFICIAL
FCDMC STREAM GAUGE # 59507 EXCEEDED ALARM
STAGE, PEAKING AT 2031 CFS.
0138 PM TSTM WND DMG 6 ENE GLENDALE 33.57N 112.08W
08/18/2021 MARICOPA AZ BROADCAST MEDIA
ROOF DAMAGE FROM AN APARTMENT COMPLEX LANDED
ON A CAR.
0149 PM FLASH FLOOD 4 SW CAVE CREEK 33.78N 112.00W
08/18/2021 MARICOPA AZ PUBLIC
FLOOD CONTROL DISTRICT OF MARICOPA COUNTY
STREAM GAUGE # 19007 AT CAVE CREEK EXCEEDED
BANKFULL STAGE OF 7.65 FT. HIT ALARM STAGE
AT 2135Z.
0203 PM HEAVY RAIN 7 NE CAREFREE 33.90N 111.84W
08/18/2021 M3.11 INCH MARICOPA AZ PUBLIC
FLOOD CONTROL DISTRICT OF MARICOPA COUNTY
RAIN GAUGE AT RACKENSACK CANYON MEASURED
3.11 INCHES OF RAIN IN ONE HOUR, AND 3.86
INCHES TOTAL.
0244 PM FLASH FLOOD 1 NE CAVE CREEK 33.84N 111.95W
08/18/2021 MARICOPA AZ PUBLIC
SIGNIFICANT FLOW IN GALLOWAY WASH AND ACROSS
SPUR CROSS RD.
0311 PM FLASH FLOOD 1 WNW MESA 33.42N 111.85W
08/18/2021 MARICOPA AZ UTILITY COMPANY
LARGE TREE FELL ON POWER LINES, RESULTING IN
POWER OUTAGE TO 600 CUSTOMERS.
0351 PM FLASH FLOOD 2 SSW CAREFREE 33.80N 111.93W
08/18/2021 MARICOPA AZ PUBLIC
WASH ACROSS CAREFREE HIGHWAY FLOODED OUT.
0353 PM FLASH FLOOD 1 SSW CAREFREE 33.81N 111.93W
08/18/2021 MARICOPA AZ PUBLIC
TOM DARLINGTON DR. IS FLOODED OUT AND
GRAVEL, DIRT AND LARGE ROCKS ALL OVER THE
SOUTHBOUND LANES.
0405 PM FLASH FLOOD 5 S DEER VALLEY 33.60N 112.11W
08/18/2021 MARICOPA AZ COUNTY OFFICIAL
FLOOD CONTROL DISTRICT OF MARICOPA COUNTY
GAUGE #11807. REACHED ALARM STAGE @ 2305.
PEAKED AT 1567 CFS/11.14 FT 2332.
0430 PM FLASH FLOOD 3 SE DEER VALLEY 33.63N 112.08W
08/18/2021 MARICOPA AZ BROADCAST MEDIA
SIGNIFICANT FLOODING OF WASH IN MOON VALLEY.
&&Special weather statement, Aug 18, 5:20 PM MST, 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
520 PM MST Wed Aug 18 2021
AZZ558-560-562-563-190100-
Southeast Gila County AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
520 PM MST Wed Aug 18 2021
...A strong thunderstorm will impact portions of Gila County through
600 PM MST...
At 519 PM MST, Doppler radar was tracking a strong thunderstorm near
Cutter, or 7 miles southeast of Globe, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe and Cutter.
This includes the following highways...
US Highway 60 between mile markers 251 and 263.
AZ Route 70 between mile markers 253 and 266.
AZ Route 77 between mile markers 157 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3314 11071 3321 11089 3354 11072 3344 11041
TIME...MOT...LOC 0019Z 204DEG 16KT 3329 11073
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CKLocal storm report, Aug 18, 5:33 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
533 PM MST WED AUG 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 1 E CLAYPOOL 33.41N 110.83W
08/18/2021 GILA AZ EMERGENCY MNGR
COUNTY EM REPORTED FLOODING ALONG RUSSEL
GULCH SIMILAR TO BUT LESS INTENSE AS EARLIER
IN THE DAY. HOWEVER, FLASH FLOODING WAS
ENOUGH TO MAKE BRIDGE NEAR MEDICAL CENTER
NOT PASSIBLE. OTHER HOMES NEARBY LIKELY
SEEING IMPACTS AGAIN.
&&
ADSpecial weather statement, Aug 18, 5:34 PM MST, 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
534 PM MST Wed Aug 18 2021
AZZ541-542-544-545-190115-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
534 PM MST Wed Aug 18 2021
...A strong thunderstorm will impact portions of Maricopa County
through 615 PM MST...
At 534 PM MST, Doppler radar was tracking a strong thunderstorm over
Peoria, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Glendale, Scottsdale, New River, Cave Creek, Carefree, Deer
Valley Airport, Desert Mountain and Anthem.
This includes the following highways...
AZ Interstate 17 between mile markers 215 and 232.
AZ Route 101 between mile markers 20 and 24.
AZ Route 74 between mile markers 24 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3403 11204 3403 11198 3389 11179 3364 11214
3375 11229 3404 11205
TIME...MOT...LOC 0034Z 222DEG 17KT 3370 11223
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CKSpecial weather statement, Aug 18, 5:40 PM MST, 3 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
540 PM MST Wed Aug 18 2021
AZZ550-553-554-559-190130-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Northwest Pinal County AZ-West Pinal County AZ-
540 PM MST Wed Aug 18 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 630 PM MST...
At 539 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Estrella Sailport to 6 miles
east of Estrella. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Maricopa, Estrella Sailport, Mobile and Ak-Chin Village.
This includes the following highways...
AZ Route 238 between mile markers 30 and 44.
AZ Route 347 between mile markers 171 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3293 11237 3327 11215 3315 11194 3285 11218
TIME...MOT...LOC 0039Z 222DEG 22KT 3319 11212 3298 11230
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CKThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 5:13 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 18, 5:20 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Aug 18, 5:25 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 50 min |
| Aug 18, 5:34 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 18, 5:39 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 18, 5:40 PM MST | Special Weather Statement | PSR | Maricopa | 50 min |
| Aug 18, 5:52 PM MST | Special Weather Statement | PSR | 38 min | |
| Aug 18, 6:09 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 18, 6:14 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 18, 6:20 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 18, 6:36 PM MST | Special Weather Statement | PSR | 39 min | |
| Aug 18, 7:20 PM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 18, 7:33 PM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 18, 7:33 PM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 18, 8:57 PM MST | Areal Flood Warning | PSR | Maricopa | 14 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.